# SDR SIMA20160516002

- Difficulty date: May 16, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 28,616 hours, 24,539 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569382609
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON DAMPER FITTING HAS CHAFES.  REPLACED DAMPER FITTING IAW EO-EM-27MR-112.
